# SDR GTIA2019102424721

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 19,057 hours, 8,583 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

PLANE CABIN SMELLS OF DEAD FISH/SEWAGE-T/S IAW TSM 05-50-00-810-831-A. FOUND OIL PUDDLE(SMALL) BEHIND APU INLET. CLEANED AREA, INSPECTED APU BLEED DUCT, FOUND NO OIL RESIDUE. PERFORMED PACK BURNOUT FOR #1 AND #2 PACKS IAW AMM 21-00-00. BURNOUT WAS GOOD.LEAK CHECK GOOD. A/C OKAY FOR SERVICE.
